# SDR IPXA2020061556599

- Difficulty date: May 26, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN STA XORS= 784.5 & 826.5.  REPAIRED CORRODED LT WING REAR UPPER CAP BETWEEN STA XORS= 784.5 & 826.5 IAW EA 011-5710-01-A8317 REV. I/R AND EO MD11-5710-76848-A. (MINOR)
